# SDR SIMA0311

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72252751065
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4894 - CREW REPORTED THE FLIGHT ATTENDANTS EMERGENCY LIGHT ARM BUTTON DOES NOT ILLUMINATE.  MAINTENANCE REPLACED ARM LIGHT BUTTON.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
